# SDR SWIA200921256

- Difficulty date: January 26, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 16,979 hours, 14,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT PRESSURE BULKHEAD LINTEL FITTING CRACKED.  REPAIRED PER REO.
